Bounds in the weak law of large numbers
Matematičeskie zametki, Tome 12 (1972) no. 5, pp. 639-642 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We obtain bounds of an asymptotic nature in the weak law of large numbers for sums of random variables without assuming the variables in question have any moments.
@article{MZM_1972_12_5_a18,
     author = {V. V. Petrov},
     title = {Bounds in the weak law of large numbers},
     journal = {Matemati\v{c}eskie zametki},
     pages = {639--642},
     year = {1972},
     volume = {12},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_5_a18/}
}
TY  - JOUR
AU  - V. V. Petrov
TI  - Bounds in the weak law of large numbers
JO  - Matematičeskie zametki
PY  - 1972
SP  - 639
EP  - 642
VL  - 12
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/MZM_1972_12_5_a18/
LA  - ru
ID  - MZM_1972_12_5_a18
ER  - 
%0 Journal Article
%A V. V. Petrov
%T Bounds in the weak law of large numbers
%J Matematičeskie zametki
%D 1972
%P 639-642
%V 12
%N 5
%U http://geodesic.mathdoc.fr/item/MZM_1972_12_5_a18/
%G ru
%F MZM_1972_12_5_a18
V. V. Petrov. Bounds in the weak law of large numbers. Matematičeskie zametki, Tome 12 (1972) no. 5, pp. 639-642. http://geodesic.mathdoc.fr/item/MZM_1972_12_5_a18/